# SDR CALA2017060501676

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323119420200
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL SUPPORT NR 3 HAS CORRODED HOLES.  REMOVED & REPLACED FWD CARGO DOOR SUPPORT IAW SRM 51-4 2-11-001 PARA 4B. ALL STEPS ON TASK FOUND TO BE IN C/W CURRENT S RM REV 118
